# SDR CALA0200223

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM UPPER CAP CORRODED AT STA 312. A SPLICE REPAIR WAS INSTALLED IAW SRM 53-10-51.
